Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vitamin B12 deficiency, nausea, tiredness. Taken injection. Causes for symptoms?

Hi I have vitamin b12 deficiency however I had my injection on Monday I have Been feeling tired and faint and get sweat on particular after little house work or exercise and feeling sick particularly after eating. I am not using any contraception had a period 14 July only lasted two days. I took a test today that was negative any idea what could be . Thanks
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am glad that your vitamin B12 deficiency was detected and has been treated. It may also be helpful to take vitamin supplements to help boost your immunity and fight your tiredness and lethargy. Nausea may be caused by the injection but will go away if you wait for a few days. I hope you consult a nutritionist regarding the kinds of foods that contain the right nutrients. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor